# SDR SWIA200819772

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 25,128 hours, 36,384 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Radio
- Part number: 6226137001
- Part serial: 16791
- Condition: Malfunctioned
- Location: Navigation
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH NAV RADIOS WENT INOP. REPLACED FIRST OFFICERS VIR32 AND VOR ANTENNA COUPLER.  OPERATIONAL CHECKS ARE GOOD.
